Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 7,     Number 3,     Fall 1999

 

SESSILE DROPS ON SLIGHTLY UNEVEN
HYDROPHILIC SURFACES
S. PENNELL AND J. GRAHAM-EAGLE

Abstract. The problem of determining the shape of a sessile drop on a hydrophilic surface that is nearly, but not perfectly, horizontal is considered. The drop is assumed to be nearly axisymmetric. A partial differential equation determining the shape of a nonaxisymmetric drop is derived, and a procedure is described for generating an approximate solution of this equation based on linearization about the axisymmetric solution. The results of two sample computations are presented.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)